# SDR QXEA2019041000164

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 41,921 hours, 44,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Dirty
- Location: Emergency Stowag
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY STORAGE COMPARTMENT UNDER FORWARD FA JUMP SEAT NOT SPRINGING CLOSED AS DESIGNED. REMOVED FROM SERVICE. CLEANED FORWARD FA EMERGENCY STORAGE COMPARTMENT HINGE DOOR OPERATES NORMALLY NO FURTHER DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
